|how often should I exercise?
Apr 30, 2008
I'm 28, been on combivir and sustiva for a year.I've started treatment with CD4 around 350. I'm in shape.I've been going to the gym for a couple of years, but now more interested. How often and hard should I train!? What about cardio? I want muscles and no fat.
Thanks a lot,
Response from Mr. Vergel
First of all, I assume that you have not suffered from lipoatrophy since you do not mention it. Sustiva plus Combivir can cause lipoatrophy (loss of fat under the skin in extremities, face and butt.) But some people may be protected genetically against lipoatrophy (I have seen people taking AZT or D4T for years with no signs of lipoatrophy)
Designing an exercise program depends on your body mass index, percent fat, any joint or mechanical problems, blood pressure /heart rate limitations, endurance, etc. So it is difficult for me to tell you what the best program would be for you without those data.
Most people do well with cardio for 30 minutes (with sweating) 3-4 times a week prior to 45 minutes of weight training with machines or free weights. But is you are under-weight, I would cut down on your cardio for a while. Of course, eating properly with lots of lean protein, good fats and fiber is key.
I am sorry I can not be more specific!
meds and herbal supplemts such as green tea and omega 3, fish oils,.
- Risks Of Contracting HIV From Licking Genital
- What Are The Chances Of Getting HIV From Giving Handjob?
- Do Swollen Lymph Glands Mean I Have Hiv?
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.